# SDR SWAA2021080531615

- Difficulty date: March 16, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 29,426 hours, 17,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Aft Cargo Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A TOTAL OF 31 CLICKBOARD NUT PLATES ON AFT CARGO FLOOR PANEL 140 BF DAMAGED. 24 NUTPLATES BETWEEN 727-787 @ 22.21 RBL AND 7 NUTPLATES BETWEEN 727-787 @ 22.21 LBL. MOD / ACCOMPLISHED EA 1-A53-34653 WITH REPLACING MISSING NUT PLATES WITH BLIND FASTNERS. INSTALL PRODUCTION NUTPLATES AND SCREWS PER DWG 453A2600 REQUIREMENTS (CLICK-BOND NUT-PLATE INSTALLATION PROCESS IF LOOSE OR MISSING) PERMANENT REPAIR LIMIT: 730 DAYS
